# SDR UPS98225789

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201430
- Condition: Corroded
- Location: Bs 1010-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (44-53-12) IN SEAT TRACK WELL AND AROUND NUT PLATES BS 1010 TO 1110, RBL 62, WL 208.  CORROSION FOUND OUT OF LIMITS PER SRM 51-30-2, REPLACED SEAT TRACK WITH NEW ITEM PER SRM 51-30-2, SRM 51-10-2 AND SRM 51-20-151.
